Top answers from doctors based on your search:
Disclaimer

keppra withdrawal side effects

A 34-year-old member asked:
Dr. Mark Reynolds
32 years experience Psychiatry
Keppra/Lamictal?: There are no specific drug-drug interactions between Lamictal and keppra (levetiracetam). Lamictal is titrated slowly to diminish risk of rash, which ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 49-year-old female asked:
Dr. Frances Dyro
53 years experience Neurology
I : I don't think it a good idea to reduce your dose without having a discussion with your prescribing physician. You would be in danger of setting off a ... Read More
A 43-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Yes: Levetiracetam is generally well tolerated, but may cause drowsiness, weakness, unsteady gait, coordination problems, headache, pain, forgetfulness, an ... Read More
9
9 thanks
A 44-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Depends: It depends on the dose and the patient. Evereone reacts differently.
A 46-year-old member asked:
Dr. William Goldie
47 years experience Pediatric Neurology
Moodiness: Keppra (levetiracetam) is a remarkably safe medication. It is handled by the body in a manner that does not damage liver or blood or kidney. However ... Read More
2
2 thanks
A 38-year-old member asked:
Dr. Paul Gilson
40 years experience Neurology
Go slow: If you were on a high dose of keppra, (levetiracetam) then have to stop and re-start, then go low and slow when reloading as rapid titration can cause ... Read More
A 37-year-old member asked:
Dr. William Goldie
47 years experience Pediatric Neurology
Moodiness: Keppra (levetiracetam) is a remarkably safe medication. It is handled by the body in a manner that does not damage liver or blood or kidney. However ... Read More
2
2 thanks
A 32-year-old male asked:
Dr. Bennett Machanic
51 years experience Neurology
Few pointers: Keppra (levetiracetam) is useful for partial complex seizures and could be a good adjunctive medication, but does have side effects including drowsine ... Read More
A 22-year-old female asked:
Dr. Herbert Krob
28 years experience Neurology
The : The most concerning consequence of stopping a seizure medication like levitiracetam (brand name keppra) would be seizures. Some seizures can be life ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month